It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 170 for accutane moisturizers. (0.002 seconds)

... thank you for the assurance!! :) ive been hoping that i would start clearing up pretty soon.. im 19 days in today, and ive stopped picking.. well cut it down by a lot ha but things are starting to heal and im hoping for no new acne. well, bad acne that is. ill be looking into some new moisturizers! thank you for telling me about the mineral oils, im not sure why the heck my... (4 replies)
... which is similar, however doesnt have the oils in it. Youll still get the mositurizing benefits, without the oils. Remember too, that moisturizers can have hidden oils in the ingrediants. Things like Glycerine and any type of mineral oil or macadamia or grapeseed are still oils, which can still clog pores! ... (4 replies)
... You really should try something more pure, which is oil free, such as Neutrogena sensitive skin...this balances out the use of accutane by not adding anything harsh to your skin care regimen. If you prefer something heavier, Clinique makes a nice one called acne solutions... ... (4 replies)

Aug 28, 2011
... I am a 21 year old female and have had moderate acne on my cheeks and chin for a while now. I have tried tons of things but nothing actually worked. My dermatologist finally put me on accutane. I've been taking 2 pills (40 mg) for a month now. I'm already seeing great results. The only side effects i've been experiencing is extreme dryness, i don't really have a problem... (0 replies)
... ally chapped and every morning when i wake up they are bleeding badly and its even all black and dried up from blood because of how bad it is. like you said, lip moisturizers only help temporarirly but as far as your concern goes, i think it might just be a permanaetn accutane side effect. ... (5 replies)
... inflammatory effect that Accutane has, possibly drying up any fluid that's trapped. She said she hadn't heard of that side effect, but said it's always a possiblility. ... (26 replies)
... Hey, I'm a 15 yo male and had terrible acne when I got on accutane, after the 2nd month I stopped getting breakouts altogether and now I'm on my 7th or 8th month ... which I think is the last one, but I've been on 60mg the entire time @ 160lbs, theres still redness but I NEVER get pimples, MAYBE one a month but if I do it goes away in one day, what I use for a face wash is... (4 replies)
... how long were you on the first course? It sounds like you need to try some other moisturizers.. my oily skin has gotten better since I started using moisturizer regularly. Make sure it's oil-free and non-scented moisturizer. (4 replies)
... eakout" everyones afraid of, and the only side effects I got was overall dryness of my body. Like I had a dry nose, eyes, skin, lips, etc. But I just bought some moisturizers and stuff and it was fine. It is true that accutane is hard on your liver, but just don't do a lot, if any, drinking while your on it. ... (17 replies)
... The only way I'd get accutane is through a medical doctors prescription. You should be monitored while taking this medication. It does cause dryness...easily controlled with moisturizers. ... (6 replies)
... hi everyone, i start accutane this friday and im super excited!! ... (1 replies)
... rd month. Be careful with makeup and moisturizers though and change your pillow case often! ... (7 replies)
Accutane and rash?
Apr 16, 2006
... I agree that it's accutane related. I had annoying rashes on both arms and that was hard to cover up since I was on accutane for the whole summer a few years back. I used all brands of moisturizers....should've asked my derm what to do. ... (4 replies)
... c before accutane 9 months ago this is how it started. I got milia around my nose and then it just spread...i need to know how to keep my pores clear of oil...but not stripped... ... (0 replies)
... yways...Al, I asked my derm. about taking Vitamin E...just to be on the safe side and my dad said to ask,also..and she said that was completely fine to take with Accutane and she likes Vitamin E, so I've continued to take it and I def. think it's helped with the dryness. ... (40 replies)
... e. I do know that after my course of Accutane, I'm going to do a full body cleanse to rid myself of any toxins that may be built up in me, and to get rid of the Accutane in my system. As for the moisturizers and makeup, neither interfere with the efficacy of the medicine. PLEASE moisturize your face. ... (40 replies)
... nor did I start out at a lower dosage, so I was surprised to hear that so many of you are doing that. I am 34 years old, and just now taking the plunge into the accutane pool. And for those of you who think zits clear up as you get older... not necessarily!! Mine's actually gotten worse in some ways. ... (40 replies)
... I hope so. Now continue to follow for just a minute. The reason I believe some people have hairloss on Accutane boils down to the dryness issue. In my research, I've discovered that this dry scalp leads to hairloss. It makes sense to me. ... (40 replies)
... ll of my spots. the problem is, I've still got red blotches of skin, a few tiny scars and my skin just looks unhealthy and tired. I'm still on a very low dose of accutane at the moment and soon I'll be off it for good. ... (3 replies)
... ke that but it drives me crazy. im lotioning and tryin aquaphor so well see. ohya and i think the recovery is getting even slower with the increased dosage. what moisturizers are you guys using for the body...still cetaphil? ... (179 replies)

Associated Tags: accutane, acne, cystic acne, cystic lesions, male, side effects

Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 02:21 PM.

Site owned and operated by™
© 1998-2018™ All rights reserved.
Do not copy or redistribute in any form!